Blow-up Criteria of Classical Solutions of Three-Dimensional Compressible Magnetohydrodynamic Equations

Article
  • 52 Downloads

Abstract

In this paper we consider the isentropic compressible magnetohydrodynamic equations in three space dimensions, and establish a blow-up criterion of classical solutions, which depends on the gradient of the velocity and magnetic field.

Keywords

Magnetohydrodynamic (MHD) Blow up Isentropic 

Mathematics Subject Classification (2010)

35B45 35L65 35Q60 76N10 

Notes

Acknowledgments

The work was supported by the National Natural Science Foundation of China (No. 11671075 and No. 11571227). The author therefore acknowledge with thanks National Natural Science Foundation of China for technical and financial support.

References

  1. 1.
    Beal, J.T., Kato, T., Majda, A.: Remarks on the breakdown of smooth solutions for the 3D Euler equations. Commun. Math. Phys. 94, 61–66 (1984)ADSCrossRefMATHGoogle Scholar
  2. 2.
    Caflisch, R.E., Kapper, I., Steele, G.: Remarks on singularities, dimension and energy dissipation for ideal hydrodynamics and MHD. Commun. Math. Phys. 184, 443–455 (1997)ADSMathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Chen, Q., Miao, C., Zhang, Z.: The Beale-Kato-Majda criterion for the 3D magneto-hydrodynamics equations. Commun. Math. Phys. 275(3), 861–872 (2007)ADSMathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Cho, Y., Jin, B.J.: Blow-up of viscous heat-conducting compressible flows. J. Math. Anal. Appl. 320, 819–826 (2006)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    He, C., Wang, Y.: On the regularity criteria for weak solutions to the magnetohydrodynamic equations. J. Differ. Equ. 238, 1–17 (2007)ADSMathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Lai, N.: Blow up of classical solutions to the isentropic compressible Navier-Stokes equations. Nonlinear Anal. RWA 25, 112–117 (2015)MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Lu, M., Du, Y., Yao, Z.: Blow-up criterion for compressible MHD equations. J. Math. Anal. Appl. 379, 425–438 (2011)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Rozanova, O.: Blow-up of smooth highly decresing at infinity solutions to the compressible Navier-Stokes equations. J. Differ. Equ. 245, 1762–1774 (2008)ADSMathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Wang, Y., Li, S.: Global regularity for the Cauchy problem of three-dimensional compressible magnetohydrodynamics equations. Nonlinear Anal. RWA 18, 23–33 (2014)MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Wu, J.: Bounds and new approaches for the 3D MHD equations. J. Nonlinear Sci. 12, 395–413 (2002)ADSMathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    Xin, Z.: Blow-up of smooth solutions to the compressible Navier-Stokes equations with compact density. Commun. Pure Appl. Math. 51, 229–240 (1998)CrossRefMATHGoogle Scholar
  12. 12.
    Zhou, Y.: Remarks on regularities for the 3D MHD equations. Discrete Contin. Dyn. Syst. 5, 881–886 (2005)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer Science+Business Media B.V., part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of Applied Mathematics, School of Statistics and InformationShanghai University of International Business and EconomicsShanghaiPeople’s Republic of China

Personalised recommendations